# SDR CA150923010

- Difficulty date: September 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 16,335 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Damaged
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) END PLUG SEPARATED FROM CRANKSHAFT, FLOATED AROUND IN PROPELLER HUB. VIBRATION ONLY FELT BELOW 1200 RPM.
